Analytic properties of the free energy for the "ice" models

M. L. Glasser, D. B. Abraham, E. H. Lieb

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The calculation of the free energy for the two-dimensional lattice models which obey the "ice" condition is reviewed and summarized. The analytic properties of this function relevant to thermodynamics are obtained for the set of those models corresponding to the absence of external fields. Detailed complex temperature Reimann structures are presented for the KDP and F models.

Original languageEnglish (US)
Pages (from-to)887-900
Number of pages14
JournalJournal of Mathematical Physics
Volume13
Issue number6
DOIs
StatePublished - Jan 1 1972

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Analytic properties of the free energy for the "ice" models'. Together they form a unique fingerprint.

  • Cite this